欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  36 篇文章
     
     
 
A New Fourth Order Difference Approximation for the Solution of Three-dimensional Non-linear Biharmonic Equations Using Coupled Approach

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Fourth Order Improved Numerical Scheme for the Generalized Burgers—Huxley Equation

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
General Solution of Generalized (2+1)–Dimensional Kadomtsev-Petviashvili (KP) Equation by Using the –Expansion Method

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Application of Multi-Step Differential Transform Method on Flow of a Second-Grade Fluid over a Stretching or Shrinking Sheet

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
An Efficient Direct Method to Solve the Three Dimensional Poisson’s Equation

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Computing the Moore-Penrose Inverse of a Matrix Through Symmetric Rank-One Updates

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Computational Optimization of Manufacturing Batch Size and Shipment for an Integrated EPQ Model with Scrap

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Strong-Stability-Preserving, K-Step, 5- to 10-Stage, Hermite-Birkhoff Time-Discretizations of Order 12

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0